# SDR REXA2019061480867

- Difficulty date: June 8, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N903
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 28,099 hours, 18,760 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC670100465
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INDICATION LH SIDE 4 HOLES AFT OF STRAP 3/8 HOLE IN LOWER WING PLANK INBD SIDE 100% FSH AFT SIDE OF HOLE FAILS NDT .5 FROM LOWER SKIN.   REPAIRED IAW REO 690-57-21-296 REV--.
